# SDR SWAA040956

- Difficulty date: March 31, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N677AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23289
- Aircraft time: 55,733 hours, 46,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Reflector
- Part number: 311498
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND RT EXTERIOR EMERCENCY EXIT LIGHT INOP AFT OF WING TO BODY FAIRING.  REMOVED AND REPLACED REFLECTOR PER MM.
